# SDR SIMA2022081503002

- Difficulty date: August 3, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 14,966 hours, 9,759 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 LH CTR SEAT TRACK BETWEEN FR19-20 CORRODED (LEVEL 2 CORROSION)-C/A-BLENDED OUT DAMAGED SECTION OF LH CENTER SEAT TRACK BTW FR 19-20 IAW ERS# ERS-EJ-5300-4600R1.
